MathSciNet Relay Station
MathSciNet bibliographic data
MR2307134 11L05 (11T23 11T71 94A60)
Charpin, Pascale; Helleseth, Tor; Zinoviev, Victor Propagation characteristics of $x\mapsto x^{-1}$ and Kloosterman sums. Finite Fields Appl. 13 (2007), no. 2, 366–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement